# SDR A6WA20120921533

- Difficulty date: September 17, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 23,225 hours, 22,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIP CRACKED UNDER CARGO DOOR SILL AT FS 589.  REPLACE UNSERVICEABLE CLIP ANGLE WITH NEW SERVICEABLE UNDER CARGO DOOR SILL.
